# SDR SWAA2022022238649

- Difficulty date: September 19, 2018
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N8327A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37009
- Aircraft time: 20,525 hours, 8,885 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FUEL TANK ACCESS PANEL 632CB AND CLAMP RING HAVE FRETTING CORROSION; MARKED. / EVALUATED FRETTING CORROSION ON RIGHT WING FUEL ACCESS PANEL AND CLAMP RING 632CB FOUND TO BE OUT OF LIMITS REMOVED AND REPLACED RIGHT WING FUEL ACCESS PANEL AND CLAMP RING 632CB IAW SRM 57-20-01-1A-1 FIGURE 104 SHEET 7 ATAG 2A81 A25681
